J. Phys. France
Volume 50, Numéro 12, juin 1989
Page(s) 1581 - 1581
J. Phys. France 50, 1581-1581 (1989)
DOI: 10.1051/jphys:0198900500120158100

Errata - Velocity and diffusion coefficient of a random asymmetric one-dimensional hopping model.

C. Aslangul, N. Pottier et D. Saint-James

Without abstract

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article